# SDR DALA2020022091298

- Difficulty date: February 17, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 63,427 hours, 29,164 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Comm
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH INTO LGA WE LOST TOTAL RADIO CONTACT. VHF #1, #2 AND #3 WOULD NOT WORK. TRIED MULTIPLE FREQUENCIES. ON SHORT FINAL WE FINALLY WERE ABLE TO COMMUNICATE ON VHF 1 WITH TOWER, R/R NBR 1 RMP
